I took Metformin for about a week. I broke out in a red itchy blistery rash on my face/hair line and ears. Stopped taking it. The doc didn't really have anything else other than diet and exercise. That happened almost 2 years ago now.
Pounds lost: 25.8
Fitness Minutes: (188,700) Posts: 22,335 2/10/13 9:11 A
I am breaking out into hives on my stomach and sides now. I sent a message to my endo but she does not think its the medicine and wants me to see my pcp. I disagree, I think my metformin and spironolactone dose might be too high now that I've lost weight. It certainly is annoying being itchy all of the time!
Edited by: JULMUT at: 2/7/2013 (11:20)
Dream as if you'll live forever. Live as if you'll die today. -James Dean
If you have to tell someone how bad you want it, then you haven't shown them how hard you already work for it. -John Mayer
Whether you get what you want isn't what defines you. It's how you go about your business. -Scott Jurek
current weight: 178.0
Fitness Minutes: (94) Posts: 17 1/29/13 9:47 A
I have been on Metformin since this past November. I have this rash on my legs and I was not sure what it's from. I thought I had a allergic reaction to something and would go away. But it still has not went away. I done some research and am starting to think that it may be due to the Metformin. Has this happened to anyone else?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.